# SDR SWAA2017062814645

- Difficulty date: April 11, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM CRACKED AT BS 294, AFT OUTBOARD ATTACH FASTENER.  R&R CREASE BEAM IAW DWG AND SRM.
